# SDR 02603427

- Difficulty date: January 26, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N427FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3192
- Engine: Pwa PW306B
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Contaminated
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED SMOKE COMING FROM THE LT MAIN LANDING GEAR DURING LANDING.  AIRCRAFT LANDED WITHOUT ANY FURTHER INCIDENT.  MAINTENANCE PERSONNEL INSPECTED LT BRAKES AND FOUND TRACES OF DEICING FLUID ON BRAKES.  FLUID WAS REMOVED FROM THE BRAKES AND AIRCRAFT WAS RELEASED FOR SERVICE.
